Stomach/Constipation Problems?

Em05

New Member
Standard Member
Oct 18, 2013
2
0
1
30
Hello everyone!

I have been on duromine 30mg now for a week and have lost 2.5kg which I am very pleased with but am experiencing some uncomfortable side effects.

My stomach is so bloated and sore! Slight stomach pains and feels very full and sore. I have not been as regular in the bowel movement department either. Feel very gassy as well.

Is this completely normal? I should be feeling great as I can tell I have lost weight but my stomach is letting me down!

Thanks in advance :)
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
827
113
Hello, Em!
Welcome to our family.:)
Well, yes these can be the side effects of the pills, quite common. Luckily you don't have headaches or insomnia.
So, I think these effects in you may go away with time. Hope so.
 

Belinda

Well-Known Member
Standard Member
Oct 2, 2013
54
46
18
35
Victor Harbor SA
Drink plenty of Water n check out 'Braggs Organic Apple Cider Viniger' with the Mother in it. Works so quick for bloating n upset Bellies :)
 
H

healthystuff

Guest
Drink plenty of water, eating fiber diets like fruits and veggies, exercise and of course castor oil packs for Constipation. Adding a natural oil before you sleep relieves any stomach pain and helps to reduce any discomfort due to constipation.
 
Last edited by a moderator: